# SDR AALA20101113LGA01

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 64,804 hours, 33,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING BATTERY PACK INOPERATIVE.  REPLACED BATTERY PACK AT CEILING.
